# SDR 96ZZZX4870

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MV
- Make and model: Snias AS350B
- Aircraft serial: 2262
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: 704A33640040
- Condition: Defective
- Location: Main Rotor
- Part time: 10 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW FREQUENCY ADAPTERS BECAUSE OF LIFE LIMIT ON OLD ADAPTERS.  TRACK AND BALANCE ACCOMPLISHED.  SEVEN FLIGHT HOURS LATER, PILOTS COMPLAINED OF VIBRATION.  COULD NOT COMPLETE TRACK AND BALANCE ATTEMPT TO MINIMUM IPS.  REPLACED FREQUENCY ADAPTER.  TRACK AND BALANCE ACCOMPLISHED.  NO FURTHER PROBLEMS NOTED.
